Modeling mobile ad hoc communication networks on two-dimensional square lattice

{{article.zuoZheEn}}

PDF(422 KB)
PDF(422 KB)
Front. Phys. ›› 2009, Vol. 4 ›› Issue (4) : 556-560. DOI: 10.1007/s11467-009-0074-y
Research articles

Modeling mobile ad hoc communication networks on two-dimensional square lattice

  • {{article.zuoZheEn}}
Author information +
History +

Highlights

{{article.highlightEn}}

Abstract

{{article.abstractEn}}

Author summary

{{article.authorSummayEn}}

Keywords

Cite this article

Download citation ▾
{{article.zuoZheEn_L}}. {{article.titleEn}}. Front. Phys., 2009, 4(4): 556‒560 https://doi.org/10.1007/s11467-009-0074-y

References

References

{{article.reference}}

RIGHTS & PERMISSIONS

{{article.copyright.year}} {{article.copyright.holder}}
PDF(422 KB)

Accesses

Citations

Detail

Sections
Recommended

/